# SDR HEER118499

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0450
- Aircraft time: 768 hours
- Engine: Pwa PW206B
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: L221M0002102
- Part serial: 1324
- Condition: Malfunctioned
- Location: Collective
- Part time: 768 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE LINK CAUTION ON PFD WITH COLLECTIVE DOWN AND LOCKED WITH ENGINES AT FLY.  REPLACED TRANSDUCER.
